# SDR ASAA2023053043453

- Difficulty date: May 30, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 37,282 hours, 11,870 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Heat Exchanger
- Part number: 453328039
- Part serial: YB042925
- Condition: Leaking
- Location: Nr 2 Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENG FUEL LEAK FROM HEAT EXCHANGER. GROUNDED - YES.  REMOVED MAIN OIL/FUEL HEAT EXCHANGER REF B737-900 AMM 79-21-02-000-801-F00. REPLACED #2 ENG MAIN OIL/FUEL HEAT EXCHANGER REF AMM 79-21-02-400-801-F00. OPS/LEAK CHECK GOOD.
